# SDR DALA2019081904847

- Difficulty date: August 19, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 70,227 hours, 51,060 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAV SMOKE DETECTOR ACTUATED MOMENTARILY. NO SMOKE OR SMELL DETECT BY FA. R & R AFT RT LAVATORY SMOKE DETECTOR,  OPS CHECKED GOOD.
